# SDR SWAA2019010728242

- Difficulty date: December 15, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2260201
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OUTBOARD FLIGHT COMPARTMENT CAPTAINS SIDE SEAT TRACK CORRODED.  R&R SEAT TRACKS IAW AMM.
